i'm going crazy

Discussion in 'Fibromyalgia Main Forum' started by ourlife, Mar 24, 2009.

  1. ourlife

    ourlife New Member

    ok i really think i'm losing it...i have been having muscle twitches so bad...i counted 37 in a minute. They are driving me crazy...i cant relax because i am twitching the whole time. I feel like i'm having epileptic fits.

    Also i am shaking inside, like my hands will shake and my legs will shake to where i can hardly walk or type. I can't stand this, I dont have any control over my body anymore. I go to my neurologist next Wed. I'm hoping he does something...anything.
  2. Vanilla_SiN

    Vanilla_SiN New Member

    Good luck at your appointment on Wednesday and please let me know how it goes since I am experiencing the same symptoms you have described here. I don't see a specialist until May! I am really worried as to what is causing the twitching. Well, Good luck to you and try to get through until Wednesday.
  3. ourlife

    ourlife New Member

    I am having muscle twitches from head to toe, sometimes they hurt. Sometimes people can see them and sometimes only i can feel them. This has been going on for about a 2 or 3 months but in the last two weeks they are happening more often. I have them when i'm trying to go to sleep, sitting at my desk at work driving in a car...anywhere that i'm not really moving physically.
    As far as the shakes i get them in the morning and keep them for about an hour or so after i get up. It could be anxiety but this DD is the only thing i'm stressed about..my life is great other than this so i'm not sure if that's it. I am on anxiety meds though so who knows.

    I'll never take any advice the wrong way, i am very glad you responded, thanks
    I'll let you know what the neuro says next week.
  4. 3gs

    3gs New Member

    Are you on any muscle relaxers? Are you in a flare? Have you noticed if you have been tensed up?

    these all make my twitches and shaking worse. At one time they thought I had Parkinsons! Not its the Fibro/CFS. also weather or over doing makes it worse.

    try not to worry til u see doc. oh have u tried taking magnesium? how is your potassium level? calicum? these are things that can cause it maybe you are low.
  5. Bunchy

    Bunchy New Member

    would be Klonopin (low dose) - it's been a Godsend for me.

    However it is easy to get dependent on it so go easy.

    Your neuorlogist should be able to prescribe this for you.

    Love Bunchy x
  6. bigmama2

    bigmama2 New Member

    call me when you get here. and we can get together. i'll roll out the welcome matt to crazytown and we'll paint the town red.

    no seriously- good luck
  7. kjfms

    kjfms Member

    Having read another post by you and this one, I have to ask have you had a recent thyroid panel?

    A lot of your symptoms sound like hypothyroidism. If I were you I would consider speaking with my physician. When I am at my worst with my thyroid disease I have most of the symptoms you are experiencing and a few more.

    Anyway it is worth checking into.

  8. jaynesez

    jaynesez New Member

    have you considered low blood sugar? When you get the shakes really bad, have you eaten? A lot of us have reactive hypoglycemia, and I often will start shaking all over so badly it is insane! I'll eat a bananna and in 15-20 minutes the shaking completely stops. Also, take notice of what you are eating, and it's sugar content. As for the twitching, there is a major difference between twitching and spasms. Spasms are often so painful as to be unbearable; twitching at night is called "false starts" and is also common in FM. I cannot offer any advice for your twitching while driving, etc. but please do a search on this site or on another FM website for these phrases!
    Good Luck to you, and please try not to worry yourself sicker!
  9. georgi

    georgi New Member

    I haven't been on this site in a while (I think a lot of us go thru those spells where we don't feel like thinking about our illness) but anyway I have been having those kind of twitches a lot too esp at night in bed and wondering if I'm coming down with Parkinson's or something. I am glad to see people posting that it is common for people with CFS/FMS.
    Another thing though is it seems to be worse since I have been on Seroquel. So I wonder if it could be related to something you are taking? Same with the shakes. I wake up sometimes in the middle of the night or in the morning with them, and my heart feels funny, like it's not firing properly. I think it is low blood sugar, cos I will have some OJ or cereal and it helps. Idk if the twitching and shakes are related or not.
    Let us know what you find out. Check to see if any meds you are on has that as a side effect too. Could be part of it.
    Sincerely, Georgie :)
  10. I hear you, I will go with u. I am having the same problem . Let me know what the neuro. dr. does/says. Are u on lyrica by chance? I am and I swear its that, I called them and they said 10 to 20 percent of a study they did has that problem. NICE , NOT! Mine is my right hand and then my right leg starts up to sometimes. It makes me so nervous. My dr says it can be a beginning of Parkinsons . I have a neuro's name but haven't made the appt yet, too much going on right now. GOOD LUCK TO YOU! PLS post when u find out anything PLEASE!
  11. ourlife

    ourlife New Member

    yes i am on Lyrica 300 mg of it. I think its that too...at least i'm hoping its that. I go to the neruo April 1st so i'll post my findings the next day ok.
  12. bump ....ourlife u may want to put tremors or twitches in the subject as you may get more replies. Interesting your also taking lyrica, how many mg are you taking? How long have u had these twitches. Doesn't it make you so nervous, plus its embarassing, I try to hide it. I hate it!
  13. ourlife I see u posted a NEW thread, I actually meant, change the title to this at the title line at the first post above, but thats ok.too
  14. daboysone

    daboysone New Member

    This happened to me when I started taking Lyrica..only my symptoms were very severe leg spasms, uncontrollable, both legs, I was afraid that I might go into a full blown seizure therefore went to the ER and my Dr. stopped my Lyrica and I haven't had any problems since. Cannot remember my Lyrica dosage though.